# SDR AALA991935

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeeam
- Condition: Corroded
- Location: Bs 4574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR SUPPORT BETWEEN SEAT TRACKS 'E' RIGHT AND 'D' RIGHT, LOCATED BETWEEN FRAMES 71 1/2 AND 74.  REMOVED AND REPLACED FLOOR SUPPORT FROM FRAME 71 1/2 TO FRAME 74 BETWEEN TRACK 'E' RIGHT, AND 'D' RIGHT PER SRM 51-72-10-0.  ALODINED, PRIMED, PAINTED PER SRM 51-21-00.  TST:  32,241.11 HOURS.  CYCLES:  12,979.  (X)
